You shouldnt have quitted cold turkey, thats a big "no no" with benzos "i rymed, lol"
anyways, if you've only been taking them for 3 months, and only .25 a day the withdraws shouldnt be that bad, do you have anxiety, or GAD or anything on top of this?
Because what your describing sounds like me before I even took any kind of benzodiazapine, and I have GAD.
I hate them too, but I take Klonopin 1/4 mg in the morning 1/4 mg at night, and it keeps me pretty much even and the GAD down "plus prozac"
have you ever though of going to the Docs and getting a different kind of medicine.
They say Klonopin is the best because of the half life, you have a less chance of getting a higher tollerance started..and the withdraws arent as bad as Xanax.
I heard Xanax was the worse out of them all "doc told me"
plus you can easly taper off klnopin and save yourself the pain of withdraw a little "there will always be a little of course"
I hate drugs too, but If I was a diabetic I wouldnt refuse my insulin, ya know
We talked about your cold turkey method before, and has been said many, many times on this forum, you should NEVER cold turkey a benzo. NEVER. You WERE on a small dose for a fairly short time, but four months is usually the max with Xanax and you did three..............since you are still having such trouble, I suggest you see your doctor. As Jake said above, you could STILL be dealing with an anxiety issue under the withdrawl symptoms. The meds won't "cure" your anxiety, they simply help with the symptoms. If you really want to cure your anxiety, you need therapy. And sometimes it's really helpful to be on a mild antianxiety as well. Avoid Xanax at all cost is my humble opinion. There are other benzos out there without fangs!
You cannot quit cold turkey. You have to be weened off. I had terrible withdrawal symptoms when I tried to quit. Electric shocks, unbelievable emotional turmoil inside. I wanted to kill myself. Constant crying and could NOT SLEEP FOR A WEEK. I made an emergency appt with doctor and was trembling so bad, and so light headed that I couldnt fill out my papers. So now my psy and I are weening me off. It doesnt matter what dosage you have taken. If you were on for 3months than you need to ween yourself off. That is the only way.